# SDR DALA2015062203928

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN AFT UPPER CORNER STA Y=1136, Y=1174, Y=1193, Y=1212 AND Y=1250 AT PAX CABIN, CARD 71, ZONE 100.  WINDOW RING PAN AFT UPPER CORNER WERE REPAIRED IAW SRM 53-05, FIG. 122 AND ER/A 487747-14MA, REV. ORIGINAL ER/A 493648-14MA, REV. A ASSOCIATED ER/A 00-487747.
